# SDR AALA2018082209046

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 59,040 hours, 9,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMP SEAT AT M2 LAVATORY, THE  FLASHLIGHT WAS KNOCKED LOOSE, SEAL BROKEN. REPLACED FLASHLIGHT BATTERY AND TAMPER SEAL AT M2 JUMPSEAT POSITION. OPERATIONS CHECK NORMAL. OK FOR SERVICE PER AMM 25-64-01.
